# SDR ASOA20140706089

- Difficulty date: July 6, 2014
- Submitted: July 7, 2014
- Operation: Air carrier
- Aircraft: N11565
- Make and model: Emb EMB-145LR
- Aircraft serial: 145621
- Aircraft time: 29,458 hours, 22,653 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 3801D2C
- Part serial: 1383
- Condition: Melted
- Location: Temp
- Part time: 16,602 hours, 14,972 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A STRONG SMOKE ODOR, CIGARETTE & PAPER ODOR EMITTING FROM MCD, F/A JUMPSEAT, AROUND EQUIPMENT CLOSET.  THE ACFT RETURNED, WHERE IT LANDED WITHOUT INCIDENT. MAINTENANCE INSPECTED THE ACFT AND FOUND THE NR 1 WINDSHIELD TEMP CONTROLLER TO HAVE MELTED TERMONAL LUGS.  MAINTENANCE R & R THE AFFECTED WINDSHIELD TEMP CONTROLLER, OPS TESTED WITH NO DEFECTS, ANDTHE ACFT WAS APPROVED FOR RETURN TO SERVICE.
